Slider

*Use as directed

DayClear® Sinus Pain & Pressure

DayClear® Sinus Pain & Pressure is a power-packed liquid formula that contains a dual-action pain reliever to quickly knock out throbbing sinus pain while opening up nasal passages and relieving sinus congestion. Free of acetaminophen, alcohol, gluten, sugar, and dyes, this non-drowsy formula is the straight-up sinus relief that you need – and nothing more

 

Temporary Relief of:

  • Sinus Pressure
  • Headache
  • Thins Mucus
  • Nasal & Chest Congestion
Active Ingredients (in each 30 mL) Purpose
Choline Salicylate (NSAID*) 870 mg Pain Reliever / Fever Reducer
Guaifenesin 200 mg Expectorant
Phenylephrine HCl 10 mg Nasal decongestant

*nonsteroidal anti-inflammatory drug

Adults and children 12 years of age and over: 30 mL every 4 hours or as directed by a doctor
Children under 12 years of age: Do not use

 

  • Do not take more than 6 doses (180 mL) in any 24-hour period
  • Use enclosed dose cup
  • Use as directed. View complete warnings and information before using.